# SDR HALA20250602158

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 44,888 hours, 7,158 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 58,472 hours, 9,408 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENG #9, #20, #22, #24 ANNULUS FILLERS MISSING SEAL. REMOVED & REPLACED # 1 ENG POSITION # 9, #20, #22, #24 ANNULUS FILLER PER AMM 72-31-41. OK FOR SVC.
